# SDR SWAA032235

- Difficulty date: October 9, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 13,374 hours, 7,625 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Activated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT PRESS BULKHEAD BS 1016 OIL CANNED AT STR 16.  REPAIRED BULKHEAD PER SWA EA.
